# SDR SWAA2022020163756

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY CAP STRIP BS 847-947 R/H HAS CORROSION / RECEVED AFT CARGO BAY CAP STRIP BS 847-947 R/H WITH NEW STRIP TO BE INSTALLED ON CUSTOMER CARD JPANEL-141-CLOSE 56708U 28SEP17 FOR TRAKING PERPUSES ONLY 56708U 28SEP17
